# SDR MALA976159

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 7603 · Power Lever
- Part: Relay
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE ORANGE FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RELAYS 82KA AND 20GA IAW SAAB MM 76-10-60.  ALL CHECKS GOOD.
